MathSciNet Relay Station
MathSciNet bibliographic data
MR1072083 (91m:32008) 32B20
Bierstone, E.; Milman, P. D.; Parusiński, A. A function which is arc-analytic but not continuous. Proc. Amer. Math. Soc. 113 (1991), no. 2, 419–423.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement